Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Painful bump on butt with whitish clear fluid

I have a bump, that is painful sometimes, on the inner part of my buttocks . It seems to resemble a blister sometimes (as it forms a dome and liquid fills under it) and when it pops out comes blood and a whitish clear fluid. I can also feel off to the side of it leading to the infected area an fairly hard duct it seems that is about and inch long and seems to go towards my crack . any idea of what i m dealing with? it doesn t ever open up unless its popped.
Asked On : Wed, 29 Jun 2011
Answers:  1 Views:  1379
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Thanks for your query.     
You are suffering from recurrent infection in the perianal sinus or fistula .so consult surgeon & get it operated for permanent relief,
‘Hope I have answered your query, I will be available to answer your follow up queries, “Wish you Good Health and trouble free speedy recovery”

Answered: Wed, 29 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor